# SDR AWXA960034

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: D5237134000200
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 657 - SNA - ABORTED TAKEOFF, AFT CARGO DOOR ECAM WARNING.  FOUND CARGO DOOR HANDLE BEING PUSHED OUT OF PROX SWITCH RANGE, PERFORMED PER 32-52-30-06.  HANDLE NOW CLOSES NORMALLY WITH NO INTERFERENCE AND INDICATION IS NORMAL.  (M)
